Asymptotische Entwicklung für unabhängige Zufallsgrößen in falle der stabilen Grenzverteilung
Articles
A. Mitalauskas
Institute of Physics and Mathematics, Academy of Sciences, Lithuanian SSR
Published 1963-04-07
https://doi.org/10.15388/LMJ.1963.19420
PDF

How to Cite

Mitalauskas A. (1963) “Asymptotische Entwicklung für unabhängige Zufallsgrößen in falle der stabilen Grenzverteilung”, Lithuanian Mathematical Journal, 3(1), pp. 189-193. doi: 10.15388/LMJ.1963.19420.

Abstract

The abstracts (in two languages) can be found in the pdf file of the article.

Original author name(s) and title in Russian and Lithuanian:

А. Миталаускас. Асимптотическое разложение для независимых случайных величин, в случае устойчивого предельного распределения

A. Mitalauskas. Asymptotinis išdėstymas nepriklausomiems atsitiktiniams dydžiams stabilaus pasiskirstymo atveju

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.